# SDR UIEA2021101302225

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 18,885 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 21656
- Part serial: 00108
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

OXYGEN PRESSURE INDICATING 40 PSI ON STATUS PAGE( TRANSFERED TO DMI 155060 PER MEL 35-11-02-01.  /  REMOVED AND REPLACED VOLTAGE UNIT IAW AMM 35-11-06. OPS CHECK GOOD. THIS CLEARS MDDR 155060. )
